09-27-2004, 08:20 AM #1Associate Member
- Join Date
- Sep 2004
Deca and Gastrointestinal Problems
Ok. For the record, there are two guys that use this logon to post messages. Both of us are interested in using Deca and have posted questions. Now on to my next question.
Has anyone heard of Deca causing gastrointestinal stress or problems in the bowel. I know this is a wierd question but I am trying to cover all my basis and I have not found anything on the net reagarding this issue which would lead me to believe there are no cases as such. Thanks for the help and advice!
09-27-2004, 08:38 AM #2
As to my experience Deca does not cause any stomach problems what so ever. Are you experiencing anything now?
Only problems I have had is when I bought cheap protien with no digestive enzymes and I got farty and bloated!
09-27-2004, 08:41 AM #3
09-27-2004, 10:02 AM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)